Alert archive / Oklahoma / Tornado Warnings in 2024
Tornado Warning 96, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Nov 4, 2024, 2:17 PM CST for 4 counties in Oklahoma. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 4, 2024, 2:17 PM CST (20:17 UTC)
- Expired
- Nov 4, 2024, 2:45 PM CST
- In force
- 28 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Haskell County, OK, McIntosh County, OK, Muskogee County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 82 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 4, 10:52 AM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.3 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 911 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 485 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- 353 m²/s²
- 0-3 km storm-relative helicity
- 313 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.3
The text
As transmitted.
318
WFUS54 KTSA 042017
TORTSA
OKC061-091-101-135-042045-
/O.NEW.KTSA.TO.W.0096.241104T2017Z-241104T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
217 PM CST Mon Nov 4 2024
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
Northwestern Haskell County in southeastern Oklahoma...
East central McIntosh County in southeastern Oklahoma...
Northwestern Sequoyah County in east central Oklahoma...
Southeastern Muskogee County in east central Oklahoma...
* Until 245 PM CST.
* At 217 PM CST, a severe thunderstorm capable of producing a tornado
was located 3 miles northeast of Enterprise, moving northeast at 50
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Warner... Gore...
Porum... Webbers Falls...
Whitefield... Braggs...
Briartown... Enterprise...
Greenleaf State Park... Lake Tenkiller State Park...
Box...
This includes Interstate 40 in Oklahoma between mile markers 274 and
292.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3568 9526 3558 9494 3517 9531 3525 9544
TIME...MOT...LOC 2017Z 209DEG 43KT 3528 9534
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$2 follow-up statements
528
WWUS54 KTSA 042027
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
227 PM CST Mon Nov 4 2024
OKC061-091-042036-
/O.CAN.KTSA.TO.W.0096.000000T0000Z-241104T2045Z/
Haskell OK-McIntosh OK-
227 PM CST Mon Nov 4 2024
...THE TORNADO WARNING FOR NORTHWESTERN HASKELL AND EAST CENTRAL
MCINTOSH COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM CST for southeastern
and east central Oklahoma.
&&
LAT...LON 3528 9526 3529 9528 3530 9529 3530 9531
3532 9535 3533 9535 3563 9528 3555 9499
TIME...MOT...LOC 2026Z 209DEG 36KT 3536 9528
$$
OKC101-135-042045-
/O.CON.KTSA.TO.W.0096.000000T0000Z-241104T2045Z/
Sequoyah OK-Muskogee OK-
227 PM CST Mon Nov 4 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CST FOR WEST
CENTRAL SEQUOYAH AND SOUTHEASTERN MUSKOGEE COUNTIES...
At 226 PM CST, a severe thunderstorm capable of producing a tornado
was located over Porum, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Warner... Gore...
Porum... Webbers Falls...
This includes Interstate 40 in Oklahoma between mile markers 276 and
291.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3528 9526 3529 9528 3530 9529 3530 9531
3532 9535 3533 9535 3563 9528 3555 9499
TIME...MOT...LOC 2026Z 209DEG 36KT 3536 9528
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$052
WWUS54 KTSA 042035
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
235 PM CST Mon Nov 4 2024
OKC101-135-042045-
/O.CON.KTSA.TO.W.0096.000000T0000Z-241104T2045Z/
Sequoyah OK-Muskogee OK-
235 PM CST Mon Nov 4 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CST FOR WEST
CENTRAL SEQUOYAH AND SOUTHEASTERN MUSKOGEE COUNTIES...
At 234 PM CST, a severe thunderstorm capable of producing a tornado
was located 4 miles north of Porum, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Gore... Porum...
Webbers Falls...
This includes Interstate 40 in Oklahoma between mile markers 277 and
290.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3535 9523 3539 9532 3562 9526 3555 9499
TIME...MOT...LOC 2034Z 211DEG 32KT 3542 9524
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Nov 4, 1:38 PM CST, 39 minutes earlier.
Area forecast discussion, Nov 4, 1:38 PM CST, 39 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
138 PM CST Mon Nov 4 2024
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(The rest of this afternoon )
Issued at 117 PM CST Mon Nov 4 2024
A line of strong to severe storms currently intersects Okfuskee,
Tulsa, and up towards Nowata. These storms have resulted in
several potential tornadoes, very strong winds, and hail. These
storms will continue to move northeast towards KS/MO. Additional
storms extend south into south-central OK that will be moving into
the area the next few hours. Any of these have the potential to
produce severe weather.
Regarding the rest of this afternoon and evening, a Tornado Watch
is in effect for the entire forecast area. Overall, the
convective environment will be characterized by 200-400 m2/s2
storm relative helicity, 1500-3000 J/Kg of MUCAPE, and 50+ kts of
effective bulk shear. The higher helicity and CAPE will focus
southeast of I-44, possibly implying a higher ceiling in terms of
potential in those areas, but any location may see additional
severe storm activity. In terms of timing, storms may continue to
impact the Tulsa area and points to the northwest through 4-6 PM.
The threat will continue for the rest of eastern Oklahoma through
7-9 PM. Then, for areas in AR, storms will increase the next few
hours and may persist through about midnight.
In terms of convective evolution, the western axis of the
instability and moisture will see a trend towards a more solid
line of storms with time. This line will be capable of producing
QLCS tornadoes, some of which may be strong, and damaging winds.
Ahead of the line, discrete supercells will likely initiate that
could produce all severe hazards.
In addition to the severe weather threat, there is also a flood
risk, especially across far eastern OK and northwest AR.
Precipitable water and integrated moisture transport remain near the
climatological max for this time of year. Additional rainfall this
afternoon and tonight will range from 1-4", with the lower amounts
generally found to the west and higher amounts in the east.
Considering the saturated soils, it will not take much to flood. The
WPC has issued a moderate (40+ percent chance) risk of excessive
rainfall leading to flash flooding for the eastern portions of the
area. The Flood Watch for portions of eastern OK was extended to
3Z this evening, with the remainder continuing until 3 AM tonight.
Temperatures will remain mild through the evening, but then cool
quickly tonight behind the front, down into the upper 40s to mid 50s
by dawn.
&&
.LONG TERM...
(Tonight through Monday)
Issued at 117 PM CST Mon Nov 4 2024
The storm system that brought the active weather the last few days
will weaken and shift to the northeast, putting an end to the active
weather period Tuesday. Any lingering showers will wrap up by noon.
Cooler and drier air will continue to spill in behind the cold
front, with highs struggling to get into the low to mid 60s across
the area. Skies will clear with sunshine returning by Tuesday
afternoon. Low temperatures for Wednesday morning will be chilly,
generally in the upper 30s to low 40s in the north, and mid 40s in
the south. Wednesday and Thursday also appear to be relatively quiet
weather days. High temperatures will remain the 60s with lows
warming up as southerly flow returns.
Ensemble guidance is looking more consistent now with the next storm
system impacting the area Friday to Saturday. This system will be
another closed low translating from the southwest to the northeast,
inducing moist southwest flow over the area. The low center will
not be as strong and it will be further west than the most recent
storm system, so the impacts will be less. Still, the pattern does
look favorable for a period of widespread rain and thunder.
Severe weather does not look likely, but some strong to marginally
severe storms may occur depending on the small-scale details.
Current ensemble guidance shows about 1" in the western portions
of the area diminishing to about a half inch in the eastern
portions of the area. Ridging and dry weather returns early next
week with near to slightly above normal temperatures.
&&
.AVIATION...
(18Z TAFS)
Issued at 1128 AM CST Mon Nov 4 2024
RA/TSRA to impact all sites for the first 6-9 hours
of the valid period with IFR/MVFR vsbys and MVFR cigs
in thunder. Main convective line to clear the OK sites
between 23z-02z, and the AR sites between 03z-06z. VFR vsbys
expected to prevail for the remainder of the period once
the line of storms clears, along with the periodic MVFR cigs.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 52 62 44 69 / 60 10 0 0
FSM 61 69 48 71 / 100 40 0 0
MLC 54 66 44 71 / 90 20 0 0
BVO 48 61 37 68 / 60 0 0 0
FYV 55 67 39 70 / 100 30 0 0
BYV 58 66 44 68 / 100 40 0 0
MKO 54 63 44 69 / 90 20 0 0
MIO 53 62 41 67 / 90 20 0 0
F10 51 62 43 69 / 60 10 0 0
HHW 58 66 46 71 / 90 30 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through late tonight for OKZ076.
Flood Watch from 6 PM to 9 PM CST this evening for OKZ049-053-
058-063-068-074.
Flood Watch until 6 PM CST this evening for OKZ054>057-059>062-
064>067-070-071-073.
AR...Flood Watch through late tonight for ARZ001-002-010-011-019-020-
029.
&&
SHORT TERM...06
LONG TERM....06
AVIATION...23Hazardous weather outlook, Nov 4, 5:33 AM CST, 8 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 533 AM CST Mon Nov 4 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-051100- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 533 AM CST Mon Nov 4 2024 ...SEVERE THUNDERSTORMS EXPECTED TODAY... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas ONSET...Mid to Late Morning. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. FLASH FLOOD. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Significant. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Early this morning, a warm front was located across far southeast Oklahoma from just north of McAlester to south of Wister. This boundary will lift north as a warm front this morning, with all or nearly all of eastern Oklahoma and northwest Arkansas in the warm sector by midday. The brunt of the shower and thunderstorm activity this morning will remain north of the retreating frontal boundary. While an isolated strong or severe storm will be possible this morning, the greater threat will be locally heavy rainfall potentially leading to some flooding issues due to saturated grounds from two days of heavy rainfall. A surface low will move northeast into central Oklahoma by midday today, and will then deepen slightly as it lifts northeast into eastern Kansas this evening. A moist and unstable airmass will be in place across our forecast area this afternoon, and any discrete storms that develop in the warm sector will have a high severe weather potential, including the threat of tornadoes...possibly strong. A line of storms is expected to form south of the surface low along a dryline later this morning and this line will enter the western part of our forecast area by early to mid afternoon. The line will then sweep rapidly east across the area through early evening. Damaging winds will be the main severe weather threat with the squall line, with isolated QLCS type tornadoes also quite possible. The severe weather threat will end later this evening once the squall line clears the area. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY and WEDNESDAY...No Hazards. THURSDAY and FRIDAY...Thunderstorm Potential. SATURDAY and SUNDAY...No Hazards. EXTENDED DISCUSSION... Another storm system will affect the area during the latter part of the week, bringing additional chances for thunderstorms. These storms may pose a limited threat for severe weather, although some uncertainties persist in how large that threat will be. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Nov 4, 11:25 AM CST, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1125 AM CST Mon Nov 4 2024
OKZ064-041800-
Creek OK-
1125 AM CST Mon Nov 4 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CREEK COUNTY
THROUGH NOON CST...
At 1124 AM CST, Doppler radar indicated a strong thunderstorm 3 miles
northeast of Kendrick, moving northeast at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Drumright... Oilton...
Shamrock...
This includes Interstate 44 between mile markers 178 and 182.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Tulsa.
A Tornado Watch remains in effect until 600 PM CST for northeastern
Oklahoma.
&&
LAT...LON 3613 9662 3616 9659 3616 9658 3594 9634
3575 9662
TIME...MOT...LOC 1724Z 222DEG 37KT 3581 9673
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPHSpecial weather statement, Nov 4, 1:03 PM CST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
103 PM CST Mon Nov 4 2024
OKZ060-061-064-067-041930-
Tulsa OK-Rogers OK-Creek OK-Wagoner OK-
103 PM CST Mon Nov 4 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN ROGERS...EAST
CENTRAL CREEK...NORTHWESTERN WAGONER AND TULSA COUNTIES THROUGH 130
PM CST...
At 103 PM CST, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles east of Sand Springs to 3 miles east of
Mounds. Movement was northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Tulsa... Broken Arrow...
Sand Springs... Owasso...
Bixby... Sapulpa...
Jenks... Glenpool...
Coweta... Catoosa...
Verdigris... Kiefer...
Mounds... Jenks Riverside Airport...
Tulsa International Airport... Oneta...
Liberty... Gray...
Leonard...
This includes Interstate 44 between mile markers 211 and 241.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 600 PM CST for northeastern
Oklahoma.
&&
LAT...LON 3638 9572 3597 9562 3586 9594 3586 9608
3612 9614 3616 9607 3616 9600 3620 9600
TIME...MOT...LOC 1903Z 229DEG 42KT 3613 9607 3588 9600
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Nov 4, 1:04 PM CST, 1 hour 13 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
104 PM CST Mon Nov 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 PM Tstm Wnd Dmg 3 W Sperry 36.30N 96.05W
11/04/2024 Osage OK Law Enforcement
Homes damaged 3 miles west of Sperry.
Location approximate. Potential tornado
damage.
&&Local storm report, Nov 4, 1:13 PM CST, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
113 PM CST Mon Nov 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM Tstm Wnd Gst 4 NW Talala 36.57N 95.75W
11/04/2024 M94 MPH Rogers OK Mesonet
Potential impact from tornado. Mesonet was
near the radar indicated circulation with an
observed pressure drop.
&&Special weather statement, Nov 4, 1:19 PM CST, 58 minutes before
Special Weather Statement
National Weather Service Tulsa OK
119 PM CST Mon Nov 4 2024
ARZ002-011-041945-
Carroll AR-Madison AR-
119 PM CST Mon Nov 4 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL MADISON AND
NORTHERN CARROLL COUNTIES THROUGH 145 PM CST...
At 119 PM CST, Doppler radar indicated a strong thunderstorm 6 miles
southeast of Eureka Springs, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Berryville... Eureka Springs...
Green Forest... Urbanette...
Grandview... Blue Eye...
Rockhouse... Pleasant Ridge...
Cabanal... Oak Hill...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3621 9364 3632 9382 3650 9375 3650 9333
3649 9330 3642 9330
TIME...MOT...LOC 1919Z 215DEG 42KT 3633 9368
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Nov 4, 1:48 PM CST, 29 minutes before
Special Weather Statement
National Weather Service Tulsa OK
148 PM CST Mon Nov 4 2024
OKZ064>066-042015-
Okmulgee OK-Okfuskee OK-Creek OK-
148 PM CST Mon Nov 4 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CREEK...
SOUTHWESTERN OKMULGEE AND OKFUSKEE COUNTIES THROUGH 215 PM CST...
At 148 PM CST, Doppler radar indicated a strong thunderstorm 4 miles
southwest of Clearview, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Okmulgee... Okemah...
Okfuskee... Henryetta...
Weleetka... Dewar...
Schulter... Grayson...
Bearden... Castle...
Clearview... Okmulgee State Park...
Pharoah... Bryant...
Mason...
This includes Interstate 40 in Oklahoma between mile markers 212 and
240.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 600 PM CST for southeastern,
northeastern and east central Oklahoma.
&&
LAT...LON 3541 9644 3574 9626 3554 9584 3529 9605
3529 9644
TIME...MOT...LOC 1948Z 225DEG 43KT 3535 9625
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 6:20 PM CST | Areal Flood Advisory | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 115 min |
| Nov 3, 6:22 PM CST | Areal Flood Advisory | TSA | Creek, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 113 min |
| Nov 3, 6:24 PM CST | Severe Thunderstorm Warning | TSA | Pittsburg | 51 min |
| Nov 3, 6:33 PM CST | Special Weather Statement | TSA | McIntosh | 27 min |
| Nov 3, 6:35 PM CST | Tornado Warning | TSA | McIntosh, Pittsburg | 9 min |
| Nov 3, 7:03 PM CST | Severe Thunderstorm Warning | TSA | Pittsburg | 42 min |
| Nov 3, 7:07 PM CST | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Muskogee, Pittsburg | 38 min |
| Nov 3, 7:16 PM CST | Areal Flood Advisory | TSA | Cherokee, Haskell, McIntosh, Mayes, Muskogee, Pittsburg and 2 more | 3 hr |
| Nov 3, 7:38 PM CST | Special Weather Statement | TSA | Haskell | 37 min |
| Nov 3, 7:43 PM CST | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 47 min |
| Nov 3, 8:10 PM CST | Special Weather Statement | TSA | LeFlore, Sequoyah | 35 min |
| Nov 3, 8:26 PM CST | Special Weather Statement | TSA | Latimer | 34 min |
| Nov 3, 8:51 PM CST | Areal Flood Advisory | TSA | Haskell, Latimer, Pittsburg | 3 hr |
| Nov 3, 9:19 PM CST | Special Weather Statement | TSA | Latimer | 26 min |
| Nov 3, 9:43 PM CST | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Sequoyah | 3 hr |
| Nov 3, 10:34 PM CST | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg | 3 hr |
| Nov 4, 7:31 AM CST | Special Weather Statement | TSA | Pawnee | 44 min |
| Nov 4, 8:21 AM CST | Special Weather Statement | TSA | Pawnee | 39 min |
| Nov 4, 8:23 AM CST | River Flood Warning | TSA | LeFlore | 47 hr |
| Nov 4, 11:22 AM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 38 min |
| Nov 4, 11:25 AM CST | Special Weather Statement | TSA | Creek | 35 min |
| Nov 4, 11:39 AM CST | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 51 min |
| Nov 4, 11:42 AM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 48 min |
| Nov 4, 11:58 AM CST | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 32 min |
| Nov 4, 12:15 PM CST | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 45 min |
| Nov 4, 12:20 PM CST | Severe Thunderstorm Warning | TSA | Creek, Rogers, Tulsa, Wagoner | 40 min |
| Nov 4, 12:22 PM CST | Tornado Warning | TSA | Osage, Tulsa, Washington | 25 min |
| Nov 4, 12:32 PM CST | Areal Flood Advisory | TSA | Creek, Nowata, Okmulgee, Osage, Pawnee, Rogers and 3 more | 3 hr |
| Nov 4, 12:38 PM CST | Tornado Warning | TSA | Nowata, Rogers, Tulsa, Washington | 37 min |
| Nov 4, 12:55 PM CST | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Tulsa, Washington | 50 min |
| Nov 4, 12:57 PM CST | Tornado Warning | TSA | Nowata, Rogers, Washington | 33 min |
| Nov 4, 1:00 PM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 45 min |
| Nov 4, 1:03 PM CST | Special Weather Statement | TSA | Tulsa | 27 min |
| Nov 4, 1:22 PM CST | River Flood Warning | TSA | Adair, Delaware | 43 hr |
| Nov 4, 1:22 PM CST | River Flood Warning | TSA | Adair, Cherokee, Delaware | 50 hr |
| Nov 4, 1:22 PM CST | River Flood Warning | TSA | Cherokee | 54 hr |
| Nov 4, 1:28 PM CST | River Flood Advisory | TSA | Sequoyah | 24 hr |
| Nov 4, 1:29 PM CST | Tornado Warning | TSA | Craig, Nowata | 46 min |
| Nov 4, 1:37 PM CST | Severe Thunderstorm Warning | TSA | Okmulgee, Tulsa, Wagoner | 23 min |
| Nov 4, 1:37 PM CST | Tornado Warning | TSA | Pittsburg | 23 min |
| Nov 4, 1:48 PM CST | Special Weather Statement | TSA | Okfuskee | 27 min |
| Nov 4, 1:53 PM CST | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 41 min |
| Nov 4, 1:53 PM CST | Tornado Warning | TSA | Pittsburg | 13 min |
| Nov 4, 2:00 PM CST | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 45 min |
| Nov 4, 2:01 PM CST | Areal Flood Advisory | TSA | Okfuskee, Okmulgee | 3 hr |
| Nov 4, 2:01 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 31 min |
| Nov 4, 2:03 PM CST | Tornado Warning | TSA | Craig, Ottawa | 27 min |
| Nov 4, 2:19 PM CST | Areal Flood Advisory | TSA | McIntosh, Pittsburg | 3 hr |
| Nov 4, 2:44 PM CST | Severe Thunderstorm Warning | TSA | Ottawa | 46 min |
| Nov 4, 2:44 PM CST | Tornado Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 46 min |
| Nov 4, 2:56 PM CST | Tornado Warning | TSA | Cherokee, Wagoner | 19 min |
| Nov 4, 3:00 PM CST | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 45 min |
| Nov 4, 3:12 PM CST | Special Weather Statement | TSA | Mayes | 33 min |
| Nov 4, 3:17 PM CST | Tornado Warning | TSA | Adair, Cherokee | 28 min |
| Nov 4, 3:33 PM CST | Areal Flood Advisory | TSA | Adair, Cherokee, Craig, Delaware, McIntosh, Mayes and 7 more | 3 hr |
| Nov 4, 3:43 PM CST | Tornado Warning | TSA | Adair | 32 min |
| Nov 4, 3:47 PM CST | Tornado Warning | TSA | Adair, Cherokee | 28 min |
| Nov 4, 4:06 PM CST | Tornado Warning | TSA | Adair, Sequoyah | 39 min |
| Nov 4, 4:09 PM CST | Tornado Warning | TSA | Adair | 36 min |
| Nov 4, 4:26 PM CST | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 49 min |
| Nov 4, 4:32 PM CST | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 3 hr |
| Nov 4, 4:42 PM CST | Tornado Warning | TSA | Adair | 27 min |
| Nov 4, 5:13 PM CST | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 47 min |
| Nov 4, 5:33 PM CST | Tornado Warning | TSA | Pushmataha | 27 min |
| Nov 4, 5:50 PM CST | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Muskogee, Sequoyah | 8 hr |
Nearby
Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.